Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4083 Publications

2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav P, Edelsbrunner H, Van De Weygaert R, et al. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 2017;465(4):4281-4310. doi:10.1093/mnras/stw2862
View | DOI | Download Submitted Version (ext.)
2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish Y. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 2017;22. doi:10.1214/17-EJP38
View | Files available | DOI
2017 | Journal Article | IST-REx-ID: 1025
Heisenberg C-PJ. Cell biology: Stretched divisions. Nature. 2017;543(7643):43-44. doi:10.1038/nature21502
View | DOI
2017 | Journal Article | IST-REx-ID: 10416 | OA
Chatterjee K, Choudhary B, Pavlogiannis A. Optimal Dyck reachability for data-dependence and Alias analysis. Proceedings of the ACM on Programming Languages. 2017;2(POPL). doi:10.1145/3158118
View | Files available | DOI | arXiv
2017 | Journal Article | IST-REx-ID: 10417 | OA
Chalupa M, Chatterjee K, Pavlogiannis A, Sinha N, Vaidya K. Data-centric dynamic partial order reduction. Proceedings of the ACM on Programming Languages. 2017;2(POPL). doi:10.1145/3158119
View | Files available | DOI | Download Published Version (ext.) | arXiv


Filter Publications